18 Publications

Mark all

[18]
2019 | Journal Article | IST-REx-ID: 151   OA
Fischer, J. L., & Kneuss, O. (2019). Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity. Journal of Differential Equations, 266(1), 257–311. https://doi.org/10.1016/j.jde.2018.07.045
View | DOI | Download (ext.) | arXiv
 
[17]
2019 | Journal Article | IST-REx-ID: 6617   OA
Fischer, J. L. (2019). The choice of representative volumes in the approximation of effective properties of random materials. Archive for Rational Mechanics and Analysis. https://doi.org/10.1007/s00205-019-01400-w
View | Files available | DOI | arXiv
 
[16]
2018 | Journal Article | IST-REx-ID: 404   OA
Fischer, J. L., & Grün, G. (2018). Existence of positive solutions to stochastic thin-film equations. SIAM Journal on Mathematical Analysis, 50(1), 411–455. https://doi.org/10.1137/16M1098796
View | Files available | DOI
 
[15]
2018 | Journal Article | IST-REx-ID: 606   OA
Duerinckx, M., & Fischer, J. L. (2018). Well-posedness for mean-field evolutions arising in superconductivity. Annales de l’Institut Henri Poincare (C) Non Linear Analysis, 35(5), 1267–1319. https://doi.org/10.1016/j.anihpc.2017.11.004
View | DOI | Download (ext.) | arXiv
 
[14]
2017 | Journal Article | IST-REx-ID: 1014   OA
Fischer, J. L., & Raithel, C. (2017). Liouville principles and a large-scale regularity theory for random elliptic operators on the half-space. SIAM Journal on Mathematical Analysis, 49(1), 82–114. https://doi.org/10.1137/16M1070384
View | DOI | Download (ext.)
 
[13]
2017 | Journal Article | IST-REx-ID: 712   OA
Fischer, J. L. (2017). Weak–strong uniqueness of solutions to entropy dissipating reaction–diffusion equations. Nonlinear Analysis: Theory, Methods and Applications, 159, 181–207. https://doi.org/10.1016/j.na.2017.03.001
View | DOI | Download (ext.)
 
[12]
2016 | Journal Article | IST-REx-ID: 1318   OA
Fischer, J. L., & Otto, F. (2016). A higher-order large scale regularity theory for random elliptic operators. Communications in Partial Differential Equations, 41(7), 1108–1148. https://doi.org/10.1080/03605302.2016.1179318
View | DOI | Download (ext.)
 
[11]
2016 | Journal Article | IST-REx-ID: 1315
Brunner, F., Fischer, J. L., & Knabner, P. (2016). Analysis of a modified second-order mixed hybrid BDM1 finite element method for transport problems in divergence form. SIAM Journal on Numerical Analysis, 54(4), 2359–2378. https://doi.org/10.1137/15M1035379
View | DOI
 
[10]
2016 | Journal Article | IST-REx-ID: 1317
Fischer, J. L. (2016). Behaviour of free boundaries in thin-film flow: The regime of strong slippage and the regime of very weak slippage. Annales de l’Institut Henri Poincare (C) Non Linear Analysis, 33(5), 1301–1327. https://doi.org/10.1016/j.anihpc.2015.05.001
View | DOI
 
[9]
2015 | Journal Article | IST-REx-ID: 1313
Fischer, J. L. (2015). Estimates on front propagation for nonlinear higher-order parabolic equations: An algorithmic approach. Interfaces and Free Boundaries, 17(1), 1–20. https://doi.org/10.4171/IFB/331
View | DOI
 
[8]
2015 | Journal Article | IST-REx-ID: 1314
Fischer, J. L. (2015). A posteriori modeling error estimates for the assumption of perfect incompressibility in the Navier-Stokes equation. SIAM Journal on Numerical Analysis, 53(5), 2178–2205. https://doi.org/10.1137/140966654
View | DOI
 
[7]
2015 | Journal Article | IST-REx-ID: 1311
Fischer, J. L., & Grün, G. (2015). Finite speed of propagation and waiting times for the stochastic porous medium equation: A unifying approach. SIAM Journal on Mathematical Analysis, 47(1), 825–854. https://doi.org/10.1137/140960578
View | DOI
 
[6]
2015 | Journal Article | IST-REx-ID: 1316
Fischer, J. L. (2015). Global existence of renormalized solutions to entropy-dissipating reaction–diffusion systems. Archive for Rational Mechanics and Analysis, 218(1), 553–587. https://doi.org/10.1007/s00205-015-0866-x
View | DOI
 
[5]
2014 | Journal Article | IST-REx-ID: 1309
Fischer, J. L. (2014). Infinite speed of support propagation for the Derrida-Lebowitz-Speer-Spohn equation and quantum drift-diffusion models. Nonlinear Differential Equations and Applications, 21(1), 27–50. https://doi.org/10.1007/s00030-013-0235-0
View | DOI
 
[4]
2014 | Journal Article | IST-REx-ID: 1312
Fischer, J. L. (2014). Upper bounds on waiting times for the Thin-film equation: The case of weak slippage. Archive for Rational Mechanics and Analysis, 211(3), 771–818. https://doi.org/10.1007/s00205-013-0690-0
View | DOI
 
[3]
2013 | Journal Article | IST-REx-ID: 1307
Fischer, J. L. (2013). Uniqueness of solutions of the Derrida-Lebowitz-Speer-Spohn equation and quantum drift diffusion models. Communications in Partial Differential Equations, 38(11), 2004–2047. https://doi.org/10.1080/03605302.2013.823548
View | DOI
 
[2]
2013 | Journal Article | IST-REx-ID: 1310
Fischer, J. L. (2013). Optimal lower bounds on asymptotic support propagation rates for the thin-film equation. Journal of Differential Equations, 255(10), 3127–3149. https://doi.org/10.1016/j.jde.2013.07.028
View | DOI
 
[1]
2013 | Journal Article | IST-REx-ID: 1308
Fischer, J. L. (2013). Advection-driven support shrinking in a chemotaxis model with degenerate mobility. SIAM Journal on Mathematical Analysis, 45(3), 1585–1615. https://doi.org/10.1137/120874291
View | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed

18 Publications

Mark all

[18]
2019 | Journal Article | IST-REx-ID: 151   OA
Fischer, J. L., & Kneuss, O. (2019). Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity. Journal of Differential Equations, 266(1), 257–311. https://doi.org/10.1016/j.jde.2018.07.045
View | DOI | Download (ext.) | arXiv
 
[17]
2019 | Journal Article | IST-REx-ID: 6617   OA
Fischer, J. L. (2019). The choice of representative volumes in the approximation of effective properties of random materials. Archive for Rational Mechanics and Analysis. https://doi.org/10.1007/s00205-019-01400-w
View | Files available | DOI | arXiv
 
[16]
2018 | Journal Article | IST-REx-ID: 404   OA
Fischer, J. L., & Grün, G. (2018). Existence of positive solutions to stochastic thin-film equations. SIAM Journal on Mathematical Analysis, 50(1), 411–455. https://doi.org/10.1137/16M1098796
View | Files available | DOI
 
[15]
2018 | Journal Article | IST-REx-ID: 606   OA
Duerinckx, M., & Fischer, J. L. (2018). Well-posedness for mean-field evolutions arising in superconductivity. Annales de l’Institut Henri Poincare (C) Non Linear Analysis, 35(5), 1267–1319. https://doi.org/10.1016/j.anihpc.2017.11.004
View | DOI | Download (ext.) | arXiv
 
[14]
2017 | Journal Article | IST-REx-ID: 1014   OA
Fischer, J. L., & Raithel, C. (2017). Liouville principles and a large-scale regularity theory for random elliptic operators on the half-space. SIAM Journal on Mathematical Analysis, 49(1), 82–114. https://doi.org/10.1137/16M1070384
View | DOI | Download (ext.)
 
[13]
2017 | Journal Article | IST-REx-ID: 712   OA
Fischer, J. L. (2017). Weak–strong uniqueness of solutions to entropy dissipating reaction–diffusion equations. Nonlinear Analysis: Theory, Methods and Applications, 159, 181–207. https://doi.org/10.1016/j.na.2017.03.001
View | DOI | Download (ext.)
 
[12]
2016 | Journal Article | IST-REx-ID: 1318   OA
Fischer, J. L., & Otto, F. (2016). A higher-order large scale regularity theory for random elliptic operators. Communications in Partial Differential Equations, 41(7), 1108–1148. https://doi.org/10.1080/03605302.2016.1179318
View | DOI | Download (ext.)
 
[11]
2016 | Journal Article | IST-REx-ID: 1315
Brunner, F., Fischer, J. L., & Knabner, P. (2016). Analysis of a modified second-order mixed hybrid BDM1 finite element method for transport problems in divergence form. SIAM Journal on Numerical Analysis, 54(4), 2359–2378. https://doi.org/10.1137/15M1035379
View | DOI
 
[10]
2016 | Journal Article | IST-REx-ID: 1317
Fischer, J. L. (2016). Behaviour of free boundaries in thin-film flow: The regime of strong slippage and the regime of very weak slippage. Annales de l’Institut Henri Poincare (C) Non Linear Analysis, 33(5), 1301–1327. https://doi.org/10.1016/j.anihpc.2015.05.001
View | DOI
 
[9]
2015 | Journal Article | IST-REx-ID: 1313
Fischer, J. L. (2015). Estimates on front propagation for nonlinear higher-order parabolic equations: An algorithmic approach. Interfaces and Free Boundaries, 17(1), 1–20. https://doi.org/10.4171/IFB/331
View | DOI
 
[8]
2015 | Journal Article | IST-REx-ID: 1314
Fischer, J. L. (2015). A posteriori modeling error estimates for the assumption of perfect incompressibility in the Navier-Stokes equation. SIAM Journal on Numerical Analysis, 53(5), 2178–2205. https://doi.org/10.1137/140966654
View | DOI
 
[7]
2015 | Journal Article | IST-REx-ID: 1311
Fischer, J. L., & Grün, G. (2015). Finite speed of propagation and waiting times for the stochastic porous medium equation: A unifying approach. SIAM Journal on Mathematical Analysis, 47(1), 825–854. https://doi.org/10.1137/140960578
View | DOI
 
[6]
2015 | Journal Article | IST-REx-ID: 1316
Fischer, J. L. (2015). Global existence of renormalized solutions to entropy-dissipating reaction–diffusion systems. Archive for Rational Mechanics and Analysis, 218(1), 553–587. https://doi.org/10.1007/s00205-015-0866-x
View | DOI
 
[5]
2014 | Journal Article | IST-REx-ID: 1309
Fischer, J. L. (2014). Infinite speed of support propagation for the Derrida-Lebowitz-Speer-Spohn equation and quantum drift-diffusion models. Nonlinear Differential Equations and Applications, 21(1), 27–50. https://doi.org/10.1007/s00030-013-0235-0
View | DOI
 
[4]
2014 | Journal Article | IST-REx-ID: 1312
Fischer, J. L. (2014). Upper bounds on waiting times for the Thin-film equation: The case of weak slippage. Archive for Rational Mechanics and Analysis, 211(3), 771–818. https://doi.org/10.1007/s00205-013-0690-0
View | DOI
 
[3]
2013 | Journal Article | IST-REx-ID: 1307
Fischer, J. L. (2013). Uniqueness of solutions of the Derrida-Lebowitz-Speer-Spohn equation and quantum drift diffusion models. Communications in Partial Differential Equations, 38(11), 2004–2047. https://doi.org/10.1080/03605302.2013.823548
View | DOI
 
[2]
2013 | Journal Article | IST-REx-ID: 1310
Fischer, J. L. (2013). Optimal lower bounds on asymptotic support propagation rates for the thin-film equation. Journal of Differential Equations, 255(10), 3127–3149. https://doi.org/10.1016/j.jde.2013.07.028
View | DOI
 
[1]
2013 | Journal Article | IST-REx-ID: 1308
Fischer, J. L. (2013). Advection-driven support shrinking in a chemotaxis model with degenerate mobility. SIAM Journal on Mathematical Analysis, 45(3), 1585–1615. https://doi.org/10.1137/120874291
View | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed